MAUDE Adverse Event Report: LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA H ANTISERUM SINGLE FACTOR T; ANTISERA, ALL GROUPS, SALMONELLA SPP.

LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA H ANTISERUM SINGLE FACTOR T; ANTISERA, ALL GROUPS, SALMONELLA SPP.
Catalog Number 225511
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter addr 1:(b)(6).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported prior to use of bd difco¿ salmonella h antiserum single factor t, the label was missing on one vial.There was no health impact or consequences reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: to investigate the complaint received on salmonella h antiserum t, catalog 225511, lot 2349770 the complaint entry description was reviewed.After reading through the entry description, it was determined that the customer is complaining on receiving one vial of salmonella h antiserum unlabeled.A return sample was not received, as a substitute the customer provided photographic evidence.A photo analysis was performed, the photo shows the secondary carton of the complaint lot beside the unlabeled vial.Based on the photo analysis performed the complaint is confirmed.The batch history record for the complaint lot was reviewed and found satisfactory; no discrepancies were noted during the labeling process.Retained samples of the complaint lot was inspected and labels were found to be compliant.Complaints for the product line were reviewed covering a three-year period.There have been no other complaints received on the catalog or lot number in the period reviewed.Lot 2349770 was released on september 17, 2022, the lot size was approximately one hundred and twenty-seven vials.To date no other complaints have been received related to unlabeled vials.This appears to be an isolated incident; bd will continue to monitor for trends related to label discrepancies.

Brand Name
BD DIFCO¿ SALMONELLA H ANTISERUM SINGLE FACTOR T
Common Device Name
ANTISERA, ALL GROUPS, SALMONELLA SPP.
Manufacturer (Section D)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer (Section G)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20759506
Report Number1025402-2024-00010
Device Sequence Number9291949
Product Code GRM
UDI-Device Identifier00382902255116
UDI-Public(01)00382902255116(11)221215(17)260501(10)2349770
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/01/2026
Device Catalogue Number225511
Device Lot Number2349770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown